Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2020, Volume 11, Issue 4, Pages 97–105 (Mi mvk342)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential characteristics of base operations in ARX-ciphers

F. M. Malyshev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: Probabilistic difference relations for operations of cyclic shift, addition modulo $2^n$ and component-wise addition modulo $2$ over elements of the space $V_n=GF(2)^n$, $n\geqslant2$, are considered. Differences between results of the operation and differences between its arguments connected by the concrete probabilistic difference relation may be computed by different addition operations.

Key words: differential cryptanalysis, modular addition, probabilistic relations.

DOI: https://doi.org/10.4213/mvk342

Full text: PDF file (386 kB)
References: PDF file   HTML file

UDC: 519.719.2 + 519.142.1
Received 20.V.2020

Citation: F. M. Malyshev, “Differential characteristics of base operations in ARX-ciphers”, Mat. Vopr. Kriptogr., 11:4 (2020), 97–105

Citation in format AMSBIB
\Bibitem{Mal20}
\by F.~M.~Malyshev
\paper Differential characteristics of base operations in ARX-ciphers
\jour Mat. Vopr. Kriptogr.
\yr 2020
\vol 11
\issue 4
\pages 97--105
\mathnet{http://mi.mathnet.ru/mvk342}
\crossref{https://doi.org/10.4213/mvk342}


Linking options:
  • http://mi.mathnet.ru/eng/mvk342
  • https://doi.org/10.4213/mvk342
  • http://mi.mathnet.ru/eng/mvk/v11/i4/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Burov, “O svoistvakh rasseivaniya operatsii modulnogo slozheniya po sistemam imprimitivnosti gruppy sdvigov dvoichnogo vektornogo prostranstva”, Diskret. matem., 33:3 (2021), 3–40  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:76
    Full text:23
    References:8
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021